# SDR DXTA200400211

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N785QS
- Make and model: Cessna 650
- Aircraft serial: 6507085
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 7093011
- Part serial: 1053
- Condition: Failed
- Location: Mlg
- Part time: 3,521 hours, 2,723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF GEAR COULD NOT RETRACT GEAR WHEN GEAR LEVER WAS PUT IN THE (UP) POSITION, ACCOMPLISHED AIR TURN BACK.  TROUBLESHOT AND FOUND LANDING GEAR CONTROL FAULTY, REMOVED AND REPLACED LANDING GEAR CONTROL ASSEMBLY IAW 650 MM CHAPTER 32-30-01. SYSTEM OPS CHECKED GOOD.
